# SDR DHL2006754505

- Difficulty date: May 23, 2006
- Submitted: June 25, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 61,652 hours, 30,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR RT AFT O/B CORNER SKIN BENT.  CUT OUT DAMAGED AREA SIZE 52 X 12 INCHES AT AFT AIRSTAIR IAW B727 SRM 52-10-2 FIG 3.  FABRICATED NEW SKIN FROM 2024-T3 .040 PO9003272IM 52 X 42 INCHES AND 1 EA DOUBLER FROM 2024-T3 .040 PO9003272 SIZE 42 X 4 INCHES IAW B727 SRM 52-10-2 FIG 3.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR SKIN IAW B727 SRM 52-10-2 FIG 3.
